# SDR SWAA2022022266579

- Difficulty date: February 2, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRANSITION LINK BS 520 TO 540 BL 0 WL 208.1 / [01] REMOVED CRACKED TRANSITION LINK FROM BS 520 T0 BS 540 BL 0 WL 208.1 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED PASSENGER CABIN FLOOR SUPPORT P/N 143A5595-21 LOT#1481259-1 AT BS 520 TO BS 540; BL 0 WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG# 143A0060 OK TO INSTALL;[03] VERIFIED LOCATED AND DRILLED PASSENGER CABIN FLOOR SUPPORT P/N 143A5595-21 LOT#1481259-1 AT BS 520 TO BS 540; BL 0 WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG# 143A0060. INSTALLED PASSENGER CABIN FLOOR SUPPORT P/N 143A5595-21 LOT#1481259-1 AT BS 520 TO BS 540; BL 0 WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG# 143A0060.;[05] OK TO INSTALL PANEL # 231UF ON STEP -1.
